JournalszaaVol. 17, No. 1pp. 9–22

On Symbol Analysis of Periodic Pseudo differential Operators

  • Ville Turunen

    Helsinki University of Technology, Finland
  • Gennadi Vainikko

    Tartu University, Estonia
On Symbol Analysis of Periodic Pseudo differential Operators cover
Download PDF

Abstract

This paper deals with periodic pseudodifferential operators on the unit circle T1=R1/Z1\mathbb T^1 = \mathbb R^1/ \mathbb Z^1. The main results are asymptotic expansions for adjoints and products of periodic pseudodifferential operators.

Cite this article

Ville Turunen, Gennadi Vainikko, On Symbol Analysis of Periodic Pseudo differential Operators. Z. Anal. Anwend. 17 (1998), no. 1, pp. 9–22

DOI 10.4171/ZAA/805